# SDR UPS08851750

- Difficulty date: February 21, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DC853B00939
- Condition: Cracked
- Location: Bs 1750 L15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT CABIN L15L CRACKED AT CANTED FRAME STA 1750.  REPAIRED LONG 15L AND SPICE AT CANTED FRAME STA 1750 IAW SRM 53-02-02 FIG 10, SRM 51-1-24 AND SRM 51-1-8.
